Chemo meds and body/joint aches/pain

Honestysfool
Honestysfool Member Posts: 1 *
edited January 18 in Pancreatic Cancer #1

Hi, new here. My fiancé was diagnosed late September ‘22 with pc and just started chemo this past Thursday due to need for clearing of other health issue. Since 1st chemo treatment he has begun to experience total body and joint pain (from his neck to the bottoms of his feet). Our question is: Does this pain get worse or better with each treatment? Anyone have any pointers for what worked for them to alleviate pain using alternative means? He has a high pain threshold and otc meds don’t typically work for him with addressing pains.

Comments

  • Craig48
    Craig48 Member Posts: 8 Member

    Ask his Oncologist to check his Vitamin B-12 and B-6 levels as chemo often has a side effect of nerve damage leading to neuropathy. I generally encourage people to keep chemo as strong as possible as it worked for me on stomach cancer. PC is an even tougher nut to crack so perhaps some spacing out infusions rather then lowering them could be asked about it nerve damage is evident after the pain.

  • stevenbcdk
    stevenbcdk Member Posts: 2 Member

    I went through 12 sessions. He will tire and be weak. I didn’t experience pain until after surgery. It will get better but not before it gets worse. I started after I turned 75. Im now 77 and still having issues. Other survivors did good others did worse than me. Tell him to hang in there. If he has surgery he will be on creon the rest of his life